MathSciNet Relay Station
MathSciNet bibliographic data
MR2587457 (2011b:47184) 47L05 (15A03 47A99)
Ambrozie, Calin; Kuzma, Bojan; Müller, Vladimir An upper bound on the dimension of the reflexivity closure. Proc. Amer. Math. Soc. 138 (2010), no. 5, 1721–1731.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement